For the past two months (at least), I've had three weird bumps on my leg. The area around it is discoloured to a light brown tinge, and it hurts to touch. Sometimes, it hurts without any contact on it whatsoever, and feels like someone's constantly stabbing me with something sharp. There's also a "dip" in the area. The leg will be flat, and suddenly, there will be a downwards dip - almost like a crater, but longer - in the area of the bumps. The "dip" is also discoloured to a light brown.
I have already gone to emergency last month to consult a doctor about this; he told me it was erethema nodomus, or something like that. He told me that the bumps should disappear in maximum six weeks, and it's already been eight. I'm going to schedule an appointment with my family doctor tomorrow.
The bumps appeared before I went on any medication. I'm really concerned about that weird "dip"; it's as if part of my bone disintegrated in the last two months. It's really, really noticeable that something's wrong there when I or someone else runs their hand along that part of the leg.
Any ideas? I've no family history of cancer or tumours, by the way. I have hypothyroidism and since two weeks ago, I've been on Birth Control to regulate my periods and on a Thyroid supplement.
As said, the bumps occured six weeks before the intake of any medication.
Here's my original post on this matter: http://forums.wrongdiagnosis.com/showthread.php?t=70604
I've had the bumps since around January 20th, based on the information there. That's over two months.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?